Quillen cohomology and Baues-Wirsching cohomology of algebraic, theories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 47 (2006) no. 3, pp. 163-205.
@article{CTGDC_2006__47_3_163_0,
     author = {Jibladze, Mamumka and Pirashvili, Teimuraz},
     title = {Quillen cohomology and Baues-Wirsching cohomology of algebraic, theories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {163--205},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {47},
     number = {3},
     year = {2006},
     zbl = {05073392},
     mrnumber = {2268375},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2006__47_3_163_0/}
}
Jibladze, M.; Pirashvili, T. Quillen cohomology and Baues-Wirsching cohomology of algebraic, theories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 47 (2006) no. 3, pp. 163-205. http://www.numdam.org/item/CTGDC_2006__47_3_163_0/

[1] Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Springer-Verlag, Berlin, 1972, Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4), Dirigé par M. Artin, A. Grothendieck, et J.L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat, Lecture Notes in Mathematics, Vol. 269. | MR 354652

[2] Michael Barr and Charles Wells, Toposes, triples and theories, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 278, Springer-Verlag, New York, 1985. | MR 771116 | Zbl 0567.18001

[3] Hans-Joachim Baues, Combinatorial foundation of homology and homotopy, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1999, Applications to spaces, diagrams, transformation groups, compactifications, differential algebras, algebraic theories, simplicial objects, and resolutions. | MR 1707308 | Zbl 0920.55001

[4] Baues, Hans-Joachim; Jibladze, Mamuka; Tonks, Andy Cohomology of monoids in monoidal categories. (English) Loday, Jean-Louis (ed.) et al., Operads: Proceedings of renaissance conferences. Special session and international conference on moduli spaces, operads, and representation theory/operads and homotopy algebra, March 1995/May-June 1995, Hartford, CT, USA/Luminy, France. Providence, RI: American Mathematical Society. Contemp. Math. 202, 137-165 (1997). | MR 1436920 | Zbl 0860.18006

[5] Hans-Joachim Baues and Andy Tonks, On sum-normalised cohomology of categories, twisted homotopy pairs and universal toda brackets, Quart. J. Math. 47 (1996), no. 188, 405-433. | MR 1460232 | Zbl 0868.55009

[6] Hans Joachim Baues and Günther Wirsching, Cohomology of small categories, J. Pure Appl. Algebra 38 (1985), no. 2-3, 187-211. | MR 814176 | Zbl 0587.18006

[7] J.M. Boardman and R.M. Vogt, Homotopy invariant algebraic structures on topological spaces, Springer-Verlag, Berlin, 1973, Lecture Notes in Mathematics, Vol. 347. | MR 420609 | Zbl 0285.55012

[8] John W. Gray, Formal category theory: adjointness for 2-categories, Springer-Verlag, Berlin, 1974, Lecture Notes in Mathematics, Vol. 391. | MR 371990 | Zbl 0285.18006

[9] Luc Illusie, Complexe cotangent et déformations. II, Springer-Verlag, Berlin, 1972, Lecture Notes in Mathematics, Vol. 283. | MR 491681 | Zbl 0238.13017

[10] Mamuka Jibladze and Teimuraz Pirashvili, Cohomology of algebraic theories, 137 (1991), no. 2, 253-296. | MR 1094244 | Zbl 0724.18005

[11] Mamuka Jibladze and Teimuraz Pirashvili, Linear extensions and nilpotence of maltsev theories, Beitr. Algebra Geom. 46, No. 1, 71-102 (2005). | MR 2146444 | Zbl 1081.18008

[12] Saunders Maclane, Categories for the working mathematician, Springer-Verlag, New York, 1971, Graduate Texts in Mathematics, Vol. 5. | MR 354798 | Zbl 0232.18001

[13] Barry Mitchell, Rings with several objects, Advances in Math. 8 (1972), 1-161. | MR 294454 | Zbl 0232.18009

[14] Quillen, Daniel G. "Homotopical algebra." Lecture Notes in Mathematics, No. 43 Springer-Verlag, Berlin-New York 1967 iv+156 pp. | MR 223432 | Zbl 0168.20903

[15] Quillen, Daniel G. On the (co-) homology of commutative rings. 1970 Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968) pp. 65-87. Amer. Math. Soc., Providence, R.I. | MR 257068 | Zbl 0234.18010

[16] W.H. Rowan, Enveloping ringoids, Algebra Universalis 35 (1996), no. 2, 202-229. | MR 1383659 | Zbl 0853.08005